# SDR ASAA2023072544230

- Difficulty date: July 25, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,198 hours, 1,493 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ENG 2 EEC C1 FAULT WHILE PREFORMING T/C 05-020-01. GROUNDED - YES. (RESOLVED ON W/O: 1963301 TASKCARD: N/R-00001 ) INTERROGATED SMT WITH NO FAULTS FOUND. FAULT NO LONGER PRESENT REF IFIM G73-20-00-810-856. THIS CLEARS PLT C/N:25013973 SEAMC NOTIFIED.
